# SDR 4HYA202005211802

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N608HF
- Make and model: Snias AS350B3
- Aircraft serial: 4123
- Aircraft time: 5,395 hours, 21,117 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,096 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TRANSITION TO CRUISE, PILOT NOTICED AN ODORLESS VAPOR/MIST EMANATING FROM THE HEAT/DEMIST SYSTEM. RETURNED TO BASE TO HAVE MAINTENANCE CHECK IT OUT. NO DEFECTS NOTED IN SYSTEM AND COULD NOT REPRODUCE CONDITION AFTER GROUND RUN AND MAINTENANCE FLIGHT.  SUSPECT WATER IN BLEED AIR SYSTEM AFTER ENGINE WASH.
